# SDR SWIA201025361

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 20,867 hours, 17,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 6403)  RELAMPED EMERGENCY LIGHT.
